# SDR HNAA2024121101219

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 43,326 hours, 39,052 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AT FL320 E2 FAIL AFTER CREW HEARD BANG & POP WITH E2 UNCOMMANDED SHUTDOWN.   R & R #2 ENG IAW WC 71-00-00.
